Menu
Your Cart

Winter diseases

Brand: Dexcel Pharma
Dexamol Cold - Day treatment Active Ingredients Each caplet contains: Paracetamol 325 mg Guaifenesin 200 mg Pseudoephedrine hydro..
$18.90
Brand: Dexcel Pharma
Dexamol Sinus - Day treatment Active Ingredients Each caplet contains: Paracetamol 500 mg Pseudoephedrine HCI 25   Ind..
$18.90
Brand: Bionorica
Active Ingredients Each coated tablet contains: Verbena herb, powdered 36 mg; Gentian root, powdered 12 mg; Common Sorrel herb, powdered ..
$20.30
Brand: CTS
Active Ingredients Each capsule contains: Carbocysteine 375mg Indications Reduces the viscosity of the mucus and is an expectorant. This m..
$18.90
Brand: Teva
Active Ingredients Each tablet contains: Loratadine 10 mg Indications An antihistaminic medicine for the treatment of allergic symptoms: a..
$17.50
Brand: Teva
Acamol Tsinun & Shapaat (Acamol Cold & Flu) - Day treatment Active Ingredients Each caplet contains: Paracetamol 500 mg Dextrome..
$18.90
Brand: Teva
Acamol Tsinun Classic - Day treatment Active Ingredients Each caplet contains: Paracetamol 500 mg Pseudoephedrin hydrochloride 25mg ..
$17.60
Brand: Teva
Acamol Tsinun liqui-gels - Day treatment Active Ingredients Each liquigel capsule contains: Paracetamol 250 mg Pseudoephedrin hydrochlor..
$18.90
Brand: Pfizer
Active Ingredients Each Liqui Gel capsule contains: Ibuprofen 200mg Pseudoephedrine HCL 30mg Indications Ibuprofen belongs to the Non S..
$13.50
Showing 1 to 12 of 95 (8 Pages)
Whatsapp Support
Contact us via WhatsApp for any inquiries or questions.
Ask a pharmacist
Orders and shipping